# SDR SWIA200312066

- Difficulty date: April 24, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 22,338 hours, 31,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FRAME 13, BELOW FLOOR COCKPIT ENTRY DOOR, BOTH FRAME DOUBLERS CRACKED.  DISCOVERED DURING C-CHECK.  DOUBLERS APPLIED TO AREAS MENTIONED IAW SRM 120 51-10-02.
